# SDR 04FDEA02704

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON NR 33 LT BARREL NUT BORE FOUND EXCEEDED LIMITS PER FEDEX EO 1-5510-7-5000-C3-PT1 FIG 03. EXCEEDED LIMIT BARREL NUT BORE NR 33L,   REPAIRED AS PER EA 1-5510-81550.
